| Model Number |
9438-05 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/28/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the transmitter lost connection with the pump for an unspecified duration of time.Reportedly, the customer was attempting to use an incompatible transmitter.Customer educated on the incompatibility of the transmitter with the customer's current software.No additional patient or event information was available.